# SDR PIDA06044

- Difficulty date: May 30, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 47,845 hours, 27,787 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4038891916
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN AUTO PILOT -B- SYSTEM IS ENGAGED, PITCH MODE FLUCTUATES.  REPLACED FCC -B- COMPUTER.  OPS NORMAL PER MM 22-11-331.
